# SDR DALA2022021601028

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,714 hours, 23,814 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 UPON ARRIVAL / DEPLANING 1R DOOR IN DISARM POSITION BUT SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: PERFORMED DETAILED INSPECTION AND OPERATIONAL TEST OF NOTED R1 DOOR. NO DEFECTS NOTED. (8242248)
